Concerning a certain $\sigma$-algebra in compact Hausdorff spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 113-116
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1993_34_2_a15,
author = {Stegall, C.},
title = {Concerning a certain $\sigma$-algebra in compact {Hausdorff} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {113--116},
year = {1993},
volume = {34},
number = {2},
mrnumber = {1282974},
zbl = {0816.54022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a15/}
}
Stegall, C. Concerning a certain $\sigma$-algebra in compact Hausdorff spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 113-116. http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a15/